# SDR SIMA201912231001

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 39,634 hours, 35,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED MAIN DOOR EXTERNAL EMERGENCY LIGHT IAW EMB140 AMM 33-50-10. REPAIRED WIRE W717-0003-20 IAW EMB140 SWPM 20-21-00. OPC GOOD.
